# SDR SIMA20180111009

- Difficulty date: January 11, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,010 hours, 39,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS AN AREA OF CORROSION.  INSTALLED A NEW DOOR SILL IAW 51-40-02.
